MathSciNet Relay Station
MathSciNet bibliographic data
MR1204314 34C37 (34C15 58F30 70K40)
Delshams, Amadeo; Seara, Teresa M. An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum. Comm. Math. Phys. 150 (1992), no. 3, 433–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement